Alert archive / South Carolina / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 69, NWS Charleston, SC

June 22, 2019Berkeley County, South Carolina

NWS Charleston, SC issued this severe thunderstorm warning at Jun 22, 2019, 6:44 PM EDT for Berkeley County, South Carolina. It was in force for 61 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 22, 2019, 6:44 PM EDT (22:44 UTC)
Expired
Jun 22, 2019, 7:45 PM EDT
In force
61 min
Issued by
NWS Charleston, SC
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

County Berkeley County, SC

The radar

The Columbia radar (KCAE), 121 km from the middle of the area, began a volume at 22:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 22, 6:47 PM EDTTSTM WND DMG8 Ssw Cross, SCA TREE WAS REPORTED DOWN ON MUDVILLE RD BY THE BERKELEY COUNTY 911 CENTER. TIME IS ESTIMATED BY RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 3 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 22, 2:08 PM EDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Charleston AFB, SC (KCHS), launched 12:00Z, 10.7 hours before the alert went out and 50 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Charleston AFB, SC at 12:00Z on 2019-06-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 123 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Charleston AFB, SC at 12:00Z on 2019-06-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 81 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
123 J/kg
Mixed-layer CIN
-376 J/kg
Mixed-layer LCL
1460 m above ground
0-6 km bulk shear
50 kt
0-1 km storm-relative helicity
81 m²/s²
0-3 km storm-relative helicity
54 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted.

608 
WUUS52 KCHS 222244
SVRCHS
SCC015-222345-
/O.NEW.KCHS.SV.W.0069.190622T2244Z-190622T2345Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Charleston SC
644 PM EDT Sat Jun 22 2019

The National Weather Service in Charleston has issued a

* Severe Thunderstorm Warning for portions of...
  Berkeley County in southeastern South Carolina...

* Until 745 PM EDT.

* At 643 PM EDT, severe thunderstorms were located along a line
  extending from near Manning to 13 miles northeast of Indian Field, 
  moving southeast at 25 mph. These storms have a history of 
  producing damaging winds.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to trees and powerlines.

* Locations impacted include...
  Goose Creek, Moncks Corner, Ladson, St. Stephen, Bonneau,
  Jamestown, Cross and Crowfield Plantation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Report damage directly to the Charleston National Weather Service at
1-888-383-2024 when it is safe to do so.

&&

LAT...LON 3349 7995 3343 7987 3340 7985 3337 7980
      3338 7979 3332 7974 3332 7970 3327 7956
      3298 8004 3321 8034 3326 8036 3328 8035
      3327 8030 3330 8025 3345 8022 3345 8014
      3348 8015 3351 8008
TIME...MOT...LOC 2243Z 297DEG 23KT 3372 8019 3340 8044 

HAIL...<.75IN
WIND...60MPH
 
$$
2 follow-up statements
063 
WWUS52 KCHS 222313
SVSCHS

Severe Weather Statement
National Weather Service Charleston SC
713 PM EDT Sat Jun 22 2019

SCC015-222345-
/O.CON.KCHS.SV.W.0069.000000T0000Z-190622T2345Z/
Berkeley SC-
713 PM EDT Sat Jun 22 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM EDT
FOR BERKELEY COUNTY...

At 712 PM EDT, severe thunderstorms were located along a line
extending from 10 miles west of Kingstree to near Moncks Corner to 16
miles north of Summerville, moving southeast at 40 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to trees and powerlines.

Locations impacted include...
Goose Creek, Moncks Corner, Ladson, St. Stephen, Bonneau, Jamestown,
Cross and Crowfield Plantation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Report damage directly to the Charleston National Weather Service at
1-888-383-2024 when it is safe to do so.

&&

LAT...LON 3349 7995 3343 7987 3340 7985 3337 7980
      3338 7979 3332 7974 3332 7970 3327 7956
      3298 8004 3321 8034 3326 8036 3328 8035
      3327 8030 3330 8025 3345 8022 3345 8014
      3348 8015 3351 8008
TIME...MOT...LOC 2312Z 298DEG 33KT 3364 8001 3324 7993 3325 8019 

HAIL...<.75IN
WIND...60MPH
 
$$
614 
WWUS52 KCHS 222338
SVSCHS

Severe Weather Statement
National Weather Service Charleston SC
738 PM EDT Sat Jun 22 2019

SCC015-222348-
/O.EXP.KCHS.SV.W.0069.000000T0000Z-190622T2345Z/
Berkeley SC-
738 PM EDT Sat Jun 22 2019

...THE SEVERE THUNDERSTORM WARNING FOR BERKELEY COUNTY WILL EXPIRE AT
745 PM EDT...
        
The storms which prompted the warning have moved out of the area.
Therefore, the warning will be allowed to expire. Gusty 
winds and heavy rain are still possible with these thunderstorms.

LAT...LON 3349 7995 3343 7987 3340 7985 3337 7980
      3338 7979 3332 7974 3332 7970 3327 7956
      3298 8004 3321 8034 3326 8036 3328 8035
      3327 8030 3330 8025 3345 8022 3345 8014
      3348 8015 3351 8008
TIME...MOT...LOC 2338Z 297DEG 23KT 3357 7984 3317 7976 3318 8002 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, SC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 22, 6:22 PM EDT, 22 minutes earlier.

Area forecast discussion, Jun 22, 6:22 PM EDT, 22 minutes before
Area Forecast Discussion
National Weather Service Charleston SC
622 PM EDT Sat Jun 22 2019

.SYNOPSIS...
A stationary front will remain across the region through this
weekend. High pressure is expected to build over the Southeast
early next week. A cold front is forecast to slowly move across
the Coastal Plain Wednesday into Thursday.

&&

.NEAR TERM /UNTIL 6 AM SUNDAY MORNING/...
As of 615 PM: Convection has largely shifted along the coast
between Savannah and the Charleston Harbor. This activity should
surge east over the waters, with likely 50 kts wind gusts. Near
the I-26 corridor a well defined gust front was tracking north.
This boundary should trigger additional storms, potential severe
wind gusts. To the west across SE GA, the area will continue
with stratiform rain with embedded thunderstorms. This area has
been worked over and the severe threat has likely ended. The
convective activity has cooled temperatures across the CWA, Heat
Advisory has ended.

As of 350 PM: Latest visible satellite indicated deep
convection developing over SE GA with very limited cumulus
developing over the SC Lowcountry. Recent sfc observations
indicate that temperatures generally ranged in the mid 90s
across the region, with dewpoints in the mid to upper 70s common
across SE GA and the southern portions of the SC Lowcountry.
Recent SPC mesoscale analysis indicated that most of the SC
counties remained under 25-75 J/kg of CIN. Near term guidance
shows the llvl CIN eroding over the next 1 to 2 hours.
Thunderstorms, severe thunderstorms, across SE GA will continue
to develop into this evening given CAPE in excess of 5000 J/kg
and DCAPE greater than 1000 J/kg. The arrival of outflows and
increase destabilization should result in rapid develop across
the SC Lowcountry later this afternoon. Severe thunderstorms,
capable of damaging wind gusts and hail, should continue over
the region through 9 PM, highlighted with Severe Thunderstorm
Watch 424. In addition, a Heat Advisory will remain in effect
until 6 PM, cooled by thunderstorm cold pools. Scattered to
isolated thunderstorms are forecast to continue across the
region tonight. Low temperatures should range in the low to mid
70s.

&&

.SHORT TERM /6 AM SUNDAY MORNING THROUGH TUESDAY/...
The active northwest flow convective pattern will likely persist
through Sunday evening as a series of shortwaves drop southeast
through the area. The warmest temps will be across southeast GA
and far southern SC where the combination of low/mid 70s
dewpoints will produce robust instability. Model soundings
indicate potentially less mid-level dry air than Saturday but
there will still be the potential for some severe thunderstorms.
The best chance will be across southeast GA where the greatest
instability exists but with the stronger shortwave energy moving
out of SC we could also see some strong/severe storms moving
through southern SC at some point Sunday. Also, heat index
values could top 105F for a few hours along the GA coast.

Considerable mid-level subsidence is anticipated on Monday as
the shortwave ridge axis shifts overhead and spreads widespread
NVA over the area. We maintained a slight chance for showers and
tstms mainly to account for possible sea breeze convection in
the afternoon. Highs in the mid to upper 90s and moderate
dewpoints could produce 105-108F heat indices along a corridor
near the coast in SC/GA where the afternoon dewpoints are less
likely to mix out.

Slightly better convective coverage is anticipated on Tuesday
as the upper ridge begins to break down. Another hot day is in
store with highs in the mid to upper 90s and heat indices
100-105F.

&&

.LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/...
A stationary front or weak inland trough will prevail across the
Southeast. This will bring our area the typical afternoon/evening
showers and thunderstorms. Based on the latest information, it
appears that the greatest risk for thunderstorms will occur
between 21Z to 1Z, greater chance at KSAV. Until then,
expecting gusty WNW winds from late morning through this
afternoon.

&&

.AVIATION /22Z SATURDAY THROUGH THURSDAY/...
The primary concern will be the timing and placement of
afternoon and evening thunderstorms. Based on the latest
satellite trends and CAMs, it appears that KSAV will see a TSRA
with gusty winds by 20Z. KCHS should see the greatest coverage
between 22Z and 2Z, highlighted with a TEMPO. The convection is
expected to push over the Atlantic by mid-evening. A second
round of thunderstorms could approach KCHS during the mid to
late evening, however, the passage of the activity is less
certain. I will keep VCSH in the TAFs through the rest of the
evening.

Extended Aviation Outlook: Brief flight restrictions are possible in
afternoon/evening showers/thunderstorms.

&&

.MARINE...
A stationary front will remain over the marine zones through
tonight. Thunderstorms sourced over land will push east across the
adjacent waters tonight, likely producing gusty winds, hail, and
cloud-to-water lightning. Between the storms, winds will favor a SW
direction between 10 to 15 kts. Wave heights are forecast to range
between 2-3 feet.

A stationary front draped over the waters will dissipate by
Monday as Atlantic high pressure rebuilds. Another front will
approach the waters mid to late next week. Winds/seas will
remain below advisory thresholds during the period.

&&

.CHS WATCHES/WARNINGS/ADVISORIES...
GA...None.
SC...None.
MARINE...None.

&&

NEAR TERM...NED
SHORT TERM...JRL
LONG TERM...
AVIATION...JRL/NED
MARINE...JRL/NED
Hazardous weather outlook, Jun 22, 6:05 PM EDT, 39 minutes before
Hazardous Weather Outlook
National Weather Service Charleston SC
605 PM EDT Sat Jun 22 2019

GAZ087-088-099>101-114>119-137>141-SCZ040-042>045-047>052-232215-
Jenkins-Screven-Candler-Bulloch-Effingham-Tattnall-Evans-
Inland Bryan-Coastal Bryan-Inland Chatham-Coastal Chatham-Long-
Inland Liberty-Coastal Liberty-Inland McIntosh-Coastal McIntosh-
Allendale-Hampton-Inland Colleton-Dorchester-Inland Berkeley-
Inland Jasper-Beaufort-Coastal Colleton-Charleston-Coastal Jasper-
Tidal Berkeley-
605 PM EDT Sat Jun 22 2019

...SEVERE THUNDERSTORM WATCH 424 IN EFFECT UNTIL 9 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for southeast Georgia and
southeast South Carolina.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Severe Thunderstorms: Scattered thunderstorms will develop over the
region Sunday afternoon and evening. A few of these thunderstorms
may produce damaging wind gusts and hail.

Excessive Heat: The combination of hot temperatures and moderate
humidity could produce afternoon heat index values around
105 degrees across southeast South Carolina and southeast Georgia
Sunday, Monday, and Tuesday. Heat Advisories may be needed.

.SPOTTER INFORMATION STATEMENT...

Spotter assistance is not anticipated at this time.

AMZ330-350-352-354-374-232215-
Charleston Harbor-
Waters from South Santee River to Edisto Beach SC out 20 NM-
Waters from Edisto Beach SC to Savannah GA out 20 NM-
Waters from Savannah GA to Altamaha Sound GA out 20 NM, including
Grays Reef National Marine Sanctuary-
Waters from Savannah GA to Altamaha Sound GA from 20 to 60 NM-
605 PM EDT Sat Jun 22 2019

...SEVERE THUNDERSTORM WATCH 424 IN EFFECT UNTIL 9 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for Atlantic coastal waters.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

There is a low probability for widespread hazardous weather.

.SPOTTER INFORMATION STATEMENT...

Spotter assistance is not anticipated at this time.

In the hours before

Local storm report, Jun 22, 6:23 PM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
623 PM EDT SAT JUN 22 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0509 PM     TSTM WND DMG     4 NE GARDENS CORNER     32.64N  80.71W
06/22/2019                   BEAUFORT           SC   911 CALL CENTER

            A TREE WAS REPORTED DOWN AT RIVER ROAD AND CHARLESTON
            HWY BY THE BEAUFORT COUNTY 911 CENTER. TIME IS ESTIMATED
            BY RADAR.

&&

EVENT NUMBER CHS1900683

RAD
Local storm report, Jun 22, 6:24 PM EDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
624 PM EDT SAT JUN 22 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0617 PM     MARINE TSTM WIND 1 SW FOLLY BEACH        32.65N  79.94W
06/22/2019  M55 MPH          AMZ350             SC   MESONET

            FOLLY PIER WXFLOW GUSTED TO 48 KTS.

&&

EVENT NUMBER CHS1900684

JRL
Special weather statement, Jun 22, 6:25 PM EDT, 19 minutes before
Special Weather Statement
National Weather Service Charleston SC
625 PM EDT Sat Jun 22 2019

SCZ045-052-222300-
Inland Berkeley-Tidal Berkeley-
625 PM EDT Sat Jun 22 2019

...STRONG WINDS WILL IMPACT PORTIONS OF BERKELEY COUNTY...
...MARINERS ON LAKE MOULTRIE AND EASTERN LAKE MARION SHOULD SEEK SAFE
HARBOR...

At 623 PM EDT, National Weather Service doppler radar detected the
leading edge of an area of strong winds along a line extending from
7 miles north of Holly Hill to near Sangaree, and moving northeast
at 35 mph.

  HAZARD...strong winds 45 to 55 mph.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light, unsecured objects.

Some locations in the path of these storms include...
Lake Moultrie, Eastern Lake Marion, Moncks Corner, Ladson, St.
Stephen, Bonneau, Jamestown and Cross.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Boaters on Lake Moultrie and the eastern portions of Lake Marion
should seek safe harbor immediately. If caught on the open water,
stay as low as possible and wear a personal flotation device.
Remember, if you can hear thunder you are at risk for being struck by
lightning.

Report damage directly to the Charleston National Weather Service at
1-888-383-2024 when it is safe to do so. You can also email your
report to nws.charlestonsc@noaa.gov.

&&

LAT...LON 3345 7988 3340 7986 3337 7980 3338 7979
      3332 7974 3327 7959 3299 8007 3301 8014
      3308 8023 3327 8036 3328 8035 3327 8030
      3330 8025 3345 8022 3345 8014 3348 8015
      3350 8012 3351 8001
TIME...MOT...LOC 2223Z 229DEG 29KT 3343 8043 3306 8013
Local storm report, Jun 22, 6:27 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
627 PM EDT SAT JUN 22 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0514 PM     TSTM WND DMG     3 NE GARDENS CORNER     32.63N  80.73W
06/22/2019                   BEAUFORT           SC   911 CALL CENTER

            A TREE WAS REPORTED DOWN BY THE BEAUFORT COUNTY 911
            CENTER AT JENKINS RD AND CHARLESTON HWY. TIME IS
            ESTIMATED BY RADAR.

&&

EVENT NUMBER CHS1900685

RAD
Local storm report, Jun 22, 6:30 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
630 PM EDT SAT JUN 22 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0627 PM     TSTM WND GST     1 SW FOLLY BEACH        32.65N  79.94W
06/22/2019  M61 MPH          AMZ350             SC   MESONET

            FOLLY PIER WXFLOW GUSTED TO 53 KT.

&&

EVENT NUMBER CHS1900686

JRL
Local storm report, Jun 22, 6:41 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE CHARLESTON SC
641 PM EDT SAT JUN 22 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0627 PM     TSTM WND GST     1 SW FOLLY BEACH        32.65N  79.94W
06/22/2019  M61 MPH          AMZ350             SC   MESONET

            FOLLY PIER WXFLOW GUSTED TO 53 KT AT 627 PM. PEAK GUST
            56 KT AT 632 PM.

&&

CORRECTED REMARKS

EVENT NUMBER CHS1900686

JRL

The office that day

Everything else NWS Charleston, SC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 22, 4:51 AM EDTSevere Thunderstorm WarningCHSAllendale, Colleton, Dorchester, Hampton54 min
Jun 22, 5:11 AM EDTSevere Thunderstorm WarningCHSBerkeley64 min
Jun 22, 5:40 AM EDTSevere Thunderstorm WarningCHSAllendale, Beaufort, Hampton, Jasper65 min
Jun 22, 6:03 AM EDTSpecial Marine WarningCHS87 min
Jun 22, 6:09 AM EDTSevere Thunderstorm WarningCHSBeaufort, Berkeley, Charleston, Colleton, Jasper66 min
Jun 22, 7:30 AM EDTSpecial Marine WarningCHS60 min
Jun 22, 3:40 PM EDTSpecial Marine WarningCHS95 min
Jun 22, 3:59 PM EDTSpecial Marine WarningCHS2 hr
Jun 22, 4:12 PM EDTSevere Thunderstorm WarningCHSAllendale, Beaufort, Colleton, Hampton, Jasper63 min
Jun 22, 4:32 PM EDTSpecial Weather StatementCHSAllendale28 min
Jun 22, 4:44 PM EDTSevere Thunderstorm WarningCHSAllendale, Colleton, Hampton49 min
Jun 22, 4:51 PM EDTSevere Thunderstorm WarningCHSBeaufort, Charleston, Colleton, Jasper54 min
Jun 22, 4:55 PM EDTSpecial Marine WarningCHS2 hr
Jun 22, 5:04 PM EDTSpecial Marine WarningCHS104 min
Jun 22, 5:15 PM EDTSevere Thunderstorm WarningCHSBeaufort, Colleton, Hampton, Jasper27 min
Jun 22, 5:28 PM EDTSpecial Weather StatementCHSColleton32 min
Jun 22, 5:31 PM EDTAreal Flood AdvisoryCHSBeaufort, Charleston, Colleton59 min
Jun 22, 5:31 PM EDTSpecial Marine WarningCHS119 min
Jun 22, 5:40 PM EDTSevere Thunderstorm WarningCHSBeaufort, Charleston, Colleton65 min
Jun 22, 6:01 PM EDTSpecial Weather StatementCHSCharleston29 min
Jun 22, 6:04 PM EDTSpecial Marine WarningCHS65 min
Jun 22, 6:19 PM EDTSevere Thunderstorm WarningCHSCharleston56 min
Jun 22, 6:20 PM EDTSpecial Marine WarningCHS115 min
Jun 22, 6:25 PM EDTSpecial Weather StatementCHSBerkeley35 min
Jun 22, 7:24 PM EDTSpecial Weather StatementCHSBerkeley36 min
Jun 22, 7:57 PM EDTSpecial Weather StatementCHSGeorgetown33 min

Nearby

Severe Thunderstorm Warnings in South Carolina, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.